Scattering by a circular resonator with a narrow slit as a problem of perturbation theory
Doklady Akademii Nauk, Tome 287 (1986) no. 5, pp. 1109-1113
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_5_a19,
author = {V. Yu. Gotlib},
title = {Scattering by a circular resonator with a narrow slit as a problem of perturbation theory},
journal = {Doklady Akademii Nauk},
pages = {1109--1113},
year = {1986},
volume = {287},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_5_a19/}
}
V. Yu. Gotlib. Scattering by a circular resonator with a narrow slit as a problem of perturbation theory. Doklady Akademii Nauk, Tome 287 (1986) no. 5, pp. 1109-1113. http://geodesic.mathdoc.fr/item/DAN_1986_287_5_a19/